Lee-Yang Problems and the Geometry of Multivariate Polynomials
2008 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 86, no 1, 53-61 p.Article in journal (Refereed) Published
We describe all linear operators on spaces of multivariate polynomials preserving the property of being non-vanishing in open circular domains. This completes the multivariate generalization of the classification program initiated by Polya-Schur for univariate real polynomials and provides a natural framework for dealing in a uniform way with Lee-Yang type problems in statistical mechanics, combinatorics, and geometric function theory.
Place, publisher, year, edition, pages
2008. Vol. 86, no 1, 53-61 p.
phase transitions, Lee-Yang theory, linear operators, stable, polynomials, graph polynomials, apolarity, ferromagnets, systems, theorem
IdentifiersURN: urn:nbn:se:kth:diva-17982DOI: 10.1007/s11005-008-0271-6ISI: 000260960000003ScopusID: 2-s2.0-56549097774OAI: oai:DiVA.org:kth-17982DiVA: diva2:336027
QC 201005252010-08-052010-08-05Bibliographically approved